On the monotonicity of fuzzy inference models

Seki, H. and Tay, K.M (2012) On the monotonicity of fuzzy inference models. Journal of Advanced Computational Intelligence and Intelligent Informatics, 16 (5). pp. 592-602.

Full text not available from this repository.
Official URL: http://www.fujipress.jp/finder/xslt.php?mode=prese...

Abstract

Monotonicity property is very important in real systems. The monotonicity may need to be satisfied in a variety of application domains, e.g., control, medical diagnosis, educational evaluation, etc. A search in the literature reveals that the importance of the monotonicity in fuzzy inference system has been highlighted. Therefore, this paper surveys the works relating the monotonicity for various fuzzy inference systems. It firstly focuses on the monotonicity of the Mamdani inference model. Themonotonicity ofMamdani model is shown by using a defuzzification method in cases of three t-norms. Secondly, the monotonicity conditions and applications of the T–S inference model are stated. Finally, the monotonicity of the single input type fuzzy inference models is surveyed.

Item Type: Article
Additional Information: Universiti Malaysia Sarawak, (UNIMAS)
Uncontrolled Keywords: fuzzy inference systems, monotonicity, Mamdani inference model, Takagi–Sugeno inference model, single input type fuzzy inference model, UNIMAS, Universiti Malaysia Sarawak, university, universiti, Borneo, Malaysia, Sarawak, Kuching, Samarahan, IPTA, education
Subjects: T Technology > TK Electrical engineering. Electronics Nuclear engineering
Divisions: Academic Faculties, Institutes and Centres > Faculty of Engineering
Depositing User: Karen Kornalius
Date Deposited: 28 May 2014 06:44
Last Modified: 24 Mar 2015 00:56
URI: http://ir.unimas.my/id/eprint/3041

Actions (For repository members only: login required)

View Item View Item